# SDR USAA20100901BB051

- Difficulty date: August 29, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE AFT LEFT FLASHLIGHT WAS INOPERATIVE.  REPLACED THE AFT LEFT FLIGHT ATTENDANT FLASHLIGHT.
